Société de Mathématiques Appliquées et Industrielles

Contrôle, Homogénéisation



  • Préface par A. Bensoussan VII
  • A.V. Balakrishnan and J.-L. Lions

    State estimation for infinite-dimensional systems 1

    Journal of Computer and System Sciences, 1(4) (1967), pp. 391-403

    © (1967), avec la permission d’Elsevier Science

  • J.-L. Lions

    Some aspects of the optimal control of distributed parameter systems 15

    Conference Board of the Mathematical Sciences, Regional Conference Series in Applied

    Mathematics, 6 (1972), vi + 92 pp., SIAM, Philadelphia

    Avec la permission de Society for Industrial and Applied Mathematics

  • J.-L. Lions

    Sur le contrôle optimal de systèmes distribués 113

    L’Enseignement Mathématique, 19(1-2) (1973), pp. 125-166

    Avec la permission de L’Enseignement Mathématique

  • A. Bensoussan et J.-L. Lions

    Propriétés des inéquations quasi-variationnelles décroissantes 155

    in Analyse convexe et ses applications (Comptes Rendus, Saint Pierre de Chartreuse,

    Janvier 1974), Lecture Notes in Economics and Mathematical Systems, 102 (1974), pp. 66-84, Springer-Verlag, Berlin

    © (1974), avec la permission de Springer-Verlag

  • J.-L. Lions

    Contrôle optimal de systèmes distribués : propriétés de comparaison

    et perturbations singulières 175

    in Convegno internazionale sul tema : Metodi valutativi nella fisica-matematica

    (Roma, 15-19 Dicembre 1972), Accademia Nazionale dei Lincei, Roma, 217 (1975), pp. 17-32, Accademia Nazionale dei Lincei, Roma

    Avec la permission de l’Accademia Nazionale dei Lincei

  • J.-L. Lions

    Sur la théorie du contrôle 191

    in Actes du Congrès International des Mathématiciens (Vancouver, 1974), Volume I,

    (1975), pp. 139-154, Canadian Mathematical Congress, Montréal

    Avec la permission de Canadian Mathematical Society

  • J.-L. Lions

    Variational problems and free boundary problems 207

    in International Symposium on Mathematical Problems in Theoretical Physics (Kyoto, 1975),

    Lecture Notes in Physics, 39 (1975), pp. 356-369, Springer-Verlag, Berlin

    © (1975), avec la permission de Springer-Verlag

  • A. Bensoussan and J.-L. Lions

    On the support of the solution of some variational inequalities of evolution 225

    Journal of the Mathematical Society of Japan, 28(1) (1976), pp. 1-17

    Avec la permission de Mathematical Society of Japan

  • A. Bensoussan et J.-L. Lions

    Inéquations quasi-variationnelles dépendant d’un paramètre 243

    Annali della Scuola Normale Superiore di Pisa, 4(2) (1977), pp. 231-255

    Avec la permission de la Scuola Normale Superiore di Pisa

  • A. Bensoussan, J.-L. Lions et G. Papanicolaou

    Perturbations et « augmentation » des conditions initiales 269

    in Singular Perturbations and Boundary Layer Theory (Proceedings, École Centrale de Lyon, December 1976), edited by C.M. Brauner, B. Gay and J. Mathieu, Lecture Notes in Mathematics,

    594 (1977), pp. 10-29, Springer-Verlag, Berlin

    © (1977), avec la permission de Springer-Verlag

  • A. Bensoussan, J.-L. Lions and G. Papanicolaou

    Homogenization of operators not in divergence form 289

    International Journal of Applied Analysis, 1(1) (1977), pp. 54-70

    Avec la permission de Heldermann Verlag

  • A. Bensoussan, J.-L. Lions and G. Papanicolaou

    Boundary layer analysis in homogenization of diffusion equations

    with Dirichlet conditions in the half-space 307

    in Proceedings of the International Symposium on Stochastic Differential Equations

    (Kyoto, 1976), edited by K. Ito, (1978), pp. 21-40, John Wiley & Sons, New York

    Avec la permission de John Wiley & Sons Inc

  • J.-L. Lions

    Some aspects of modelling problems in distributed parameter systems 327

    in Distributed parameter systems : Modelling and identification (Proceedings of the IFIP Working Conference, Rome, June 1976), edited by A. Ruberti, Lecture Notes in Control and Information Sciences, 1 (1978), pp. 11-41, Springer-Verlag, Berlin

    © (1978), avec la permission de Springer-Verlag

  • A. Bensoussan, J.-L. Lions and G. Papanicolaou

    Asymptotics for branching transport processes 359

    in Computing Methods in Applied Sciences and Engineering (Proceedings, Iria, Paris, 1977),

    Volume I, edited by R. Glowinski and J.-L. Lions, Lecture Notes in Mathematics, 704 (1979),

    pp. 317-329, Springer-Verlag, Berlin

    © (1979), avec la permission de Springer-Verlag

  • J.-L. Lions

    Homogénéisation non locale 373

    in Proceedings of the International Meeting on Recent Methods in Nonlinear Analysis (Rome, May 1978), edited by E. De Giorgi, E. Magenes and U. Mosco, (1979), pp. 189-203,

    Pitagora Editrice, Bologna

    Avec la permission de Pitagora Editrice

  • J.-L. Lions

    Some problems connected with Navier-Stokes equations 389

    in IV Escuela Latinoamericana de Matemática : Análisis y sus Aplicaciones (Julio de 1978, Lima), (1979), pp. 222-286, IV ELAM, Lima

    Avec la permission de la Comisión Organizadora de la IV Escuela Latinoamericana

    de Matemática

  • J.-L. Lions

    On the foundations of the optimal control of distributed systems 455

    in Optimization Techniques (Proceedings of the 9th IFIP Conference, Warsaw, 1979), Part I,

    edited by K. Iracki, K. Malanowski and S. Walukiewicz, Lecture Notes in Control and Information Sciences, 22 (1980), pp. 69-82, Springer-Verlag, Berlin

    © (1980), avec la permission de Springer-Verlag

  • J.-L. Lions

    Asymptotic expansions in perforated media with a periodic structure 469

    Rocky Mountain Journal of Mathematics, 10(1) (1980), pp. 125-140

    Avec la permission de Rocky Mountain Journal of Mathematics

  • A. Bensoussan, P.L. Chow and J.-L. Lions

    Filtering theory for stochastic processes with two dimensional time parameter 485

    Mathematics and Computers in Simulation, 22(3) (1980), pp. 213-221

    © (1980), avec la permission d’Elsevier Science

  • J.-L. Lions

    Remarks on new systems of partial differential equations related to optimal control 495

    in Mathematical Analysis and Applications, Part B, edited by L. Nachbin, Advances in Mathematics, Supplementary Studies, 7B (1981), pp. 499-512, Academic Press, New York

    Avec la permission de Academic Press

  • J.-L. Lions

    On the optimal control of unstable distributed systems 509

    in Actes du Colloque INRIA-Novosibirsk sur les systèmes distribués singuliers

    (Novosibirsk, Juin 1981), Document INRIA, (1981), pp. 1-23, INRIA, Rocquencourt Published in Russian in Aktualnye Problemy Vychislitelnoj i Prikladnoj Matematiki, edited by A.C. Alekseev, (1983), pp. 7-19, Akademia Nauk SSSR, Nauka, Novosibirsk

    Avec la permission de l’INRIA

  • J.-L. Lions

    Optimal control of non well posed distributed systems and related nonlinear partial differential equations 533

    in Nonlinear Problems : Present and Future, edited by A.R. Bishop, D.K. Campbell

    and B. Nicolaenko, Mathematics Studies, 61 (1982), pp. 3-16, North-Holland, Amsterdam

    © (1982), avec la permission d’Elsevier Science

  • J.-L. Lions

    Optimal control of non well set elliptic systems 547

    in Methods of Functional Analysis and Theory of Elliptic Equations (Proceedings of the International Meeting dedicated to the memory of Professor Carlo Miranda, Naples,

    September 1982), edited by D. Greco, (1983), pp. 179-192, Liguori Editore, Napoli

    Tous droits réservés

  • J.-L. Lions

    Some questions in the optimal control of distributed systems 561

    Russian Mathematical Surveys, 40(4) (1985), pp. 57-72

    Avec la permission de London Mathematical Society

  • J.-L. Lions

    Homogenization and reinforced structures 577

    in Structural Control (Proceedings, University of Waterloo, Ontario, July 1985), edited by H.H.E. Leipholz, (1987), pp. 426-445, Martinus Nijhoff Publishers, Dordrecht

    Tous droits réservés

  • J.-L. Lions

    Distributed systems with uncomplete data and Lagrange multipliers 597

    in Optimization and Related Fields (Proceedings, Erice, 1984), edited by R. Conti, E. De Giorgi and F. Giannessi, Lecture Notes in Mathematics, 1190 (1986), pp. 273-305, Springer-Verlag, Berlin

    © (1986), avec la permission de Springer-Verlag

  • J.-L. Lions

    Exact controllability, stabilization and perturbations for distributed systems 631

    SIAM Review, 30(1) (1988), pp. 1-68

    Avec la permission de Society for Industrial and Applied Mathematics

  • J.-L. Lions

    Sur la contrôlabilité exacte élargie 699

    in Partial Differential Equations and the Calculus of Variations, Essays in honor

    of E. De Giorgi, Volume II, edited by F. Colombini, A. Marino, L. Modica and S. Spagnolo,

    Progress in Nonlinear Differential Equations and Their Applications, 2 (1989), pp. 703-727, Birkhäuser, Boston

    © (1989), avec la permission de Springer-Verlag

  • J.-L. Lions

    Sentinels for periodic distributed systems 725

    Chinese Annals of Mathematics, 10B(3) (1989), pp. 285-291

    Avec la permission de World Scientific Publishing Company

  • J.-L. Lions

    Sentinels and stealthy perturbations 733

    In WMO International Symposium on Assimilation of Observations in Meteorology and Oceanography (Clermont-Ferrand, July 1990), edited by F.-X. Le Dimet and O. Talagrand, (1990), pp. 3-18, World Meteorological Organization, Geneva

    Avec la permission de World Meteorological Organization

  • J.-L. Lions

    Remarks on approximate controllability for parabolic systems 749

    in The Finite Element Method in the 1990’s, A book dedicated to O.C. Zienkiewicz, edited by E. Oñate, J. Periaux and A. Samuelsson, (1991), pp. 612-620, Centro Internacional de Métodos Numéricos en Ingeniería, Barcelona, Springer-Verlag, Berlin

    © (1991), avec la permission de Springer-Verlag

  • J.-L. Lions

    Least regret control and real time 759

    Indiana University Mathematics Journal, 42(3) (1993), pp. 893-905

    Avec la permission de l’Indiana University Mathematics Journal

  • J.-L. Lions

    Some remarks on Stackelberg’s optimization 773

    Mathematical Models and Methods in Applied Sciences, 4(4) (1994), pp. 477-487

    Avec la permission de World Scientific Publishing Company

  • J.-L. Lions and E. Zuazua

    A generic uniqueness result for the Stokes system and its control theoretical consequences 785

    in Partial Differential Equations and Applications, edited by P. Marcellini, G. Talenti

    and E. Vesentini, Lectures Notes in Pure and Applied Mathematics, 177 (1996), pp. 221-235,

    Marcel Dekker, New York

    Avec la permission de Marcel Dekker Inc.

  • J.-L. Lions

    Controllability, penalty and stiffness 801

    Annali della Scuola Normale Superiore di Pisa, 25(3-4) (1997), pp. 597-610

    Avec la permission de la Scuola Normale Superiore di Pisa

  • J.-L. Lions

    Virtual and effective control for distributed systems

    and decomposition of everything 815

    Journal d’Analyse Mathématique, 80 (2000), pp. 257-297

    Avec la permission de Magnes Press


Accueil du site | Contact | Coordonnées | Plan du site

Site réalisé avec SPIP + AHUNTSIC